Hi neighbor . . . I live in Anne Arundel County also. Your comments prompted me to write. So . . . here's my story . . . I went to a general practioner whom I had never seen before; he reviewed my chart, saw I was taking tamoxifen and immediately asked if I was having joint pain in the knees. I gasped because it was never mentioned in my pre-meeting with nurse. He was the one who explained that one of the side affects of tamoxifen is joint pain. He offered three other medications other than tamoxifen. The oncologist said all three carry an even greater joint pain risk, agreed to take me off tamoxifen for 6 weeks to see if there is any difference. Actually the oncologist seemed a bit defensive about tamoxifen as the prescription. I'd hate to think there is some link to medicinal sales of this product and that practice. Didn't realize the joint pain I was experiencing resulted from this for the past 6 months which is getting worse and worse. Arthritis runs through my family so I thought it was that. I will be looking into options cause 5 years fighting off breast cancer is great but I'd hate to end up in a wheel chair unable to walk when it's all said and done.
... View more